MathSciNet Relay Station
MathSciNet bibliographic data
MR1665073 65N55 (65-04)
Hoyles, Matthew; Kuyucak, Serdar; Chung, Shin-Ho Solutions of Poisson's equation in channel-like geometries. Comput. Phys. Comm. 115 (1998), no. 1, 45–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement